Join the 'Anemia - Drug Induced' group to help and get support from people like you.
Anemia - Drug Induced News
Related terms: Anemia Associated with Zidovudine, Anemia, drug-induced immune hemolytic
Posted 18 Jun 2015 by Drugs.com
-- Anemia occurs when there are insufficient red blood cells, or they don't function properly. The American Society of Hematology says warning signs include: Feeling weak or dizzy. Having colder hands and feet. Having pale skin or a yellow tint. Feeling short of breath. Having an irregular or fast heartbeat. Hearing a whooshing sound or pounding in the ears. Having frequent chest pain or headache. Read more
Related support groups: Anemia, Iron Deficiency Anemia, Folic Acid Deficiency, Anemia - Sickle Cell, Pernicious Anemia, B12 Nutritional Deficiency, Autoimmune Hemolytic Anemia, Aplastic Anemia, Hemolytic Anemia, Anemia Associated with Iron Deficiency, Anemia, Megaloblastic, Schilling Test, Anemia - Posthemorrhagic, Erythroblastopenia, Anemia Associated with Vitamin B12 Deficiency, Anemia Associated with Chronic Disease, Anemia of Unspecified Nutritional Deficiency, Anemia - Chemotherapy Induced, Anemia - Drug Induced, Anemia, folate-deficiency